MAUDE Adverse Event Report: NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Codes Unintended Movement (3026); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The omnitom ct system issue was reproduced on site by service engineer leaning on the drive bar during calibration at power up, the system was re-started and worked as intended.Daily and qa calibration successfully passed during the visit.Upon diagnosis, if the user touched the drive bar during calibration at power up, it would result in erroneous calibration, producing erratic driving behavior for the ct system.Omnitom user manual rev 3 page 69 cautions the user to not lean on the drive bar during calibration at power up.The following corrective actions are undertaken by our engineering team to prevent recurrence of this issue: update the software to check for prior position of the drive bar and not proceed with calibration if the drive bar is out of range, display message on lcd to not touch drive bar during calibration, and add label to ct system to not touch the drive bar during calibration.(b)(4).
 
Event or Problem Description
Customer stated that the omnitom ct system jumped forward when driving.Several attempts to drive the system failed.The ct system was left on and lodged in the corner of the storage room as the system was driving erratically.No patients or staff were harmed as a result of this incident.

Brand Name
OMNITOM
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers 01923
MDR Report Key8559955
Report Number3004938766-2019-00001
Device Sequence Number19216613
Product Code JAK
UDI-Device Identifier10815411020335
UDI-Public011081541102033511190123
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K171183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNL5000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;